# SDR CA041220005

- Difficulty date: December 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 13,331 hours
- Engine: Cont IO520F
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Metering Valve
- Part number: 629390A8
- Condition: Leaking
- Location: Fuel Inject Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL METERING UNIT ON TCM I0-520 ENGINE HAD FUEL STAINING LINES AND SCREEN INSPECTED ON FAULTS FOUND.  COOLING SHROUD REMOVED AND SYSTEM WAS PRESSURIZED. SOURCE OF LEAK WAS DETERMINEDTO BE FROM A FILLESTER HEAD SCREW IN THE CENTER OF THE DATA PLATE.  SCREW WAS LOCKWIRED AND SEALED WITH TCM LEAD SEAL ON THE LOCKWIRE.  LOCKWIRE WAS CUT IT WAS FURTHER DETERMINED THAT THE SCREW WAS SHEARED OFF.  BROKEN SCREW WAS REMOVED, NEW SCREW INSTALLED WITH EXISTING SEAL WASHERS. SYSTEM WAS AGAIN PRESSURE TESTED NO FURTHER FAULTS FOUND.
